# SDR 95ZZZX870

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 2170 · Humidity Control System
- Part: Separator Bags
- Part number: 21D001
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL/DFW - FLT 231 - AIRCRAFT RETURNED TO ATL DUE TO UNABLE TO PRESSURIZE IN AUTO OR IN MANUAL.  REMOVE AND REPLACE WATER SEPARATOR BAGS AFTER T/S AND FINDING BAGS CLOGGED WITH ICE.
